Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 71, NWS Lake Charles, LA

June 4, 2007Lafayette Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 4, 2007, 3:27 PM CDT for Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2007, 3:27 PM CDT (20:27 UTC)
Expired
Jun 4, 2007, 4:00 PM CDT
In force
33 min
Issued by
NWS Lake Charles, LA
Area
Counties, with a storm outline in the text

Counties Lafayette Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 105 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:35 PM CDTHAIL 0.75Maurice, LAREPORTED BY OFFICER AT YOUNGSVILLE PD WHO LIVES IN MAURICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 042027
SVRLCH
LAC055-113-042100-
/O.NEW.KLCH.SV.W.0071.070604T2027Z-070604T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
  NORTHEASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 400 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF YOUNGSVILLE...OR ABOUT 7 MILES NORTH OF ABBEVILLE...AND
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  YOUNGSVILLE BY 340 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3016 9222 2998 9222 2998 9200 3018 9199

$$
1 follow-up statement
000 
WWUS54 KLCH 042057
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 PM CDT MON JUN 4 2007

LAC055-113-042104-
/O.EXP.KLCH.SV.W.0071.000000T0000Z-070604T2100Z/
LAFAYETTE LA-VERMILION LA-
354 PM CDT MON JUN 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERMILION AND
SOUTHWESTERN LAFAYETTE PARISHES EXPIRES AT 400 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN LOUISIANA.

THE STORM FOR WHICH THE WARNING WAS ISSUED HAS WEAKENED BUT 
CONTINUES TO PRODUCE VERY HEAVY RAINS IN NORTHEAST VERMILION PARISH. 
THE STORM BETWEEN MAURICE AND KAPLAN IS MOVING LITTLE.

LAT...LON 3016 9222 2998 9222 2999 9205 3017 9207

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:57 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 4, 2:57 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
257 PM CDT MON JUN 4 2007

.SHORT TERM...

SEVERE THUNDERSTORM WATCH 345 HAS BEEN ISSUED THROUGH 10 PM FOR
OUR SOUTHEAST TEXAS COUNTIES AND WESTERN TWO TIERS OF LOUISIANA
PARISHES. CURRENT RADAR SHOWS SCATTERED CONVECTION DEVELOPING
ACROSS A WIDE SECTION OF TEXAS FROM TEXARKANA TO AUSTIN. THIS
ACTIVITY SHOULD CONSOLIDATE INTO ONE OR MORE CLUSTERS AND MOVE
SOUTHEASTWARD INTO OUR AREA THIS AFTERNOON AND EVENING. DAMAGING
WINDS AND LARGE HAIL WILL ONCE AGAIN BE A THREAT...WITH SOUTHEAST
TEXAS COUNTIES MOST LIKELY TO SEE SEVERE WEATHER. HAVE RAISED POPS
TO LIKELY ALL INLAND AREAS THROUGH THE EVENING EXCEPT RAPIDES AND
AVOYELLES PARISHES WHERE DRIER AIR MAY HINDER CONVECTION SOMEWHAT.

ACTIVITY MAY HOLD TOGETHER INTO OUR EASTERN ZONES OVERNIGHT BUT
WITH LOSS OF DAYTIME HEATING AND LESS INSTABILITY AVAILABLE DUE TO
ONGOING ACTIVITY IN SOUTH- CENTRAL LOUISIANA SEVERE WEATHER
POTENTIAL IS UNCERTAIN.

SPEAKING OF ACTIVITY IN SOUTH-CENTRAL LOUISIANA...SHOWERS AND
THUNDERSTORMS HAVE BEEN ONGOING FOR MUCH OF THE MORNING INTO THE
AFTERNOON IN A NARROW CORRIDOR FROM GUEYDAN TO LOUREAUVILLE. OTHER
MORE SCATTERED SHOWERS AND STORMS HAVE BEEN FORMING TO THE SOUTH
FROM NEW IBERIA TO MORGAN CITY. ALL OF THIS ACTIVITY IS FORMING
ALONG AND SOUTH OF AN OUTFLOW BOUNDARY LEFT OVER FROM YESTERDAYS
SEVERE MCS. WITH SATELLITE AND RADAR TRENDS SHOWING CONTINUED
UPSTREAM DEVELOPMENT ALONG THIS BOUNDARY THIS AFTERNOON...FLOODING
WILL BE A CONCERN IN ACADIANA ALONG AND SOUTH OF THE I-10
CORRIDOR.

.LONG TERM...

DUE TO ONGOING SEVERE WEATHER THREAT DID NOT ANALYZE MUCH IN THE
EXTENDED. UPPER RIDGING TO BUILD OVER THE AREA FROM MIDWEEK INTO
THE WEEKEND SPELLS A WARMING TREND WITH LITTLE CHANCE OF RAIN.
POWERFUL SERIES OF STORM SYSTEMS ACROSS THE PLAINS STATES FROM
MIDWEEK INTO THE WEEKEND WILL STAY NORTH OF AREA...BUT WILL
INCREASE OUR SOUTHERLY FLOW. IN FACT MEX GUIDANCE BRINGS SOME
TRUE TROPICAL MOISTURE INTO THE CWA THURSDAY THROUGH SATURDAY WITH
UPPER 70 DEWPOINTS...SO WILL BE QUITE HUMID LATER IN THE WEEK.

&&

.AVIATION...

THUNDERSTORMS CONTINUE TO PLAGUE KARA TERMINAL BUT STAYING JUST
SOUTH OF KLFT. HOWEVER STORMS WILL LIKELY BEGIN TO AFFECT THE
LAFAYETTE AIRPORT OVER THE NEXT FEW HOURS. GUSTS TO 40 KNOTS
AND HAIL POSSIBLE IN STRONGEST STORMS.  OTHER ACTIVITY POSSIBLE AT
ALL OTHER TERMINALS THROUGH 06Z WITH VFR CEILINGS.

&&

.MARINE...

GENERALLY LIGHT WINDS AND SEAS THROUGH MIDWEEK BEFORE SOUTHERLY
FLOW INCREASES ACROSS THE COASTAL WATERS. MODERATE WINDS AND SEAS
ARE LIKELY FROM MIDWEEK INTO THE WEEKEND WITH SCA POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  89  71  90 /  60  30  20  20
KBPT  71  89  71  91 /  60  30  20  20
KAEX  69  90  68  92 /  50  30  20  20
KLFT  71  90  70  91 /  60  30  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: ALLEN...BEAUREGARD...CALCASIEU...CAMERON...JEFFERSON
     DAVIS...AND VERNON.

TX...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND
     TYLER.

GM...NONE.
&&

SHAMBURGER
Hazardous weather outlook, Jun 4, 4:26 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
426 AM CDT MON JUN 4 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-050930-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
426 AM CDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A SERIES OF UPPER-LEVEL IMPULSES CROSSING THE REGION WILL INTERACT
WITH PLENTY OF GULF MOISTURE AND LEFTOVER SURFACE BOUNDARIES FROM
SUNDAYS THUNDERSTORMS TO PRODUCE SCATTERED SHOWERS AND STORMS
AGAIN THIS AFTERNOON AND EVENING. ATMOSPHERIC CONDITIONS LOOK
FAVORABLE FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL LIKELY TO ACCOMPANY THEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
COVERAGE OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH
DURING THE PERIOD AS HIGH PRESSURE BUILDS OVERHEAD. SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS IS NOT ANTICIPATED.

25

In the hours before

Local storm report, Jun 4, 11:13 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1113 AM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     JASPER                  30.92N 94.00W
06/03/2007                   JASPER             TX   LAW ENFORCEMENT

            NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
            ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
            INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
            SUNDAY EVENING.

&&

SHAMBURGER
Local storm report, Jun 4, 11:14 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 AM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     WATER SPOUT      14 SE CAMERON           29.65N 93.13W
06/03/2007                   GMZ452             LA   PUBLIC

            3 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
            CAMERON BLOCK 65.

0915 AM     WATER SPOUT      16 SE CAMERON           29.63N 93.11W
06/03/2007                   GMZ452             LA   PUBLIC

            5 WATERSPOUTS OCCURRING AT ONE TIME WERE REPORTED 3 TO 4
            MILES APART BETWEEN WEST CAMERON BLOCKS 66 AND 71 AND
            MOVING SOUTH. REPORT RECEIVED AT 940 AM CDT.

1000 AM     WATER SPOUT      19 SW CAMERON           29.60N 93.52W
06/03/2007                   GMZ450             LA   PUBLIC

            WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
            WEST CAMERON BLOCK 112.

1000 AM     WATER SPOUT      17 SSE CAMERON          29.57N 93.19W
06/03/2007                   GMZ452             LA   PUBLIC

            2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
            CAMERON BLOCK 101

1259 PM     TSTM WND DMG     9 NW JASPER             31.01N 94.10W
06/03/2007                   JASPER             TX   LAW ENFORCEMENT

            2 TREES DOWNED IN VICINITY OF HWY 255.

0111 PM     TSTM WND DMG     1 S WOODVILLE           30.76N 94.42W
06/03/2007                   TYLER              TX   LAW ENFORCEMENT

            POWER LINES DOWNED BY A TREE.

0115 PM     TSTM WND GST     3 SW JASPER             30.89N 94.03W
06/03/2007  M43.00 MPH       JASPER             TX   ASOS

            MEASURED AT JASPER COUNTY BELL FIELD AIRPORT

0121 PM     TSTM WND DMG     11 N JASPER             31.08N 94.00W
06/03/2007                   JASPER             TX   LAW ENFORCEMENT

            TREE DOWNED POWER LINES ON HWY 1007.

0125 PM     TSTM WND DMG     BURKEVILLE              31.00N 93.67W
06/03/2007                   NEWTON             TX   LAW ENFORCEMENT

            POWER LINES DOWNED.

0130 PM     TSTM WND DMG     TOLEDO BEND DAM         31.17N 93.57W
06/03/2007                   NEWTON             TX   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN AROUND THE LAKE

0135 PM     TSTM WND DMG     LEESVILLE               31.14N 93.27W
06/03/2007                   VERNON             LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE PARISH.

0145 PM     TSTM WND DMG     JASPER                  30.92N 94.00W
06/03/2007                   JASPER             TX   LAW ENFORCEMENT

            NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
            ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
            INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
            SUNDAY EVENING.

0201 PM     TSTM WND DMG     MERRYVILLE              30.75N 93.53W
06/03/2007                   BEAUREGARD         LA   LAW ENFORCEMENT

            POWER LINES DOWNED.

0208 PM     TSTM WND GST     2 E FORT POLK           31.05N 93.18W
06/03/2007  M52.00 MPH       VERNON             LA   ASOS

            MEASURED AT FORT POLK

0208 PM     TSTM WND DMG     DERIDDER                30.85N 93.29W
06/03/2007                   BEAUREGARD         LA   LAW ENFORCEMENT

            POWER LINES DOWN IN DERIDDER.

0219 PM     TSTM WND DMG     DEQUINCY                30.45N 93.44W
06/03/2007                   CALCASIEU          LA   LAW ENFORCEMENT

            POWER LINES DOWN.

0230 PM     TSTM WND DMG     RAGLEY                  30.51N 93.23W
06/03/2007                   BEAUREGARD         LA   NWS EMPLOYEE

            SEVERAL TREES BLOWN DOWN

0245 PM     LIGHTNING        WESTLAKE                30.25N 93.26W
06/03/2007                   CALCASIEU          LA   LAW ENFORCEMENT

            LIGHTNING STRUCK A HOUSE CAUSING HOUSEFIRE.

0250 PM     TSTM WND GST     6 WNW ALEXANDRIA        31.33N 92.55W
06/03/2007  M43.00 MPH       RAPIDES            LA   ASOS

            MEASURED AT ALEXANDRIA INTERNATIONAL AIRPORT

0252 PM     TSTM WND GST     ALEXANDRIA              31.29N 92.46W
06/03/2007  M61.00 MPH       RAPIDES            LA   OFFICIAL NWS OBS

            MEASURED BY NWS WEATHER STATION AT RAPIDES PARISH 911
            CENTER

0253 PM     TSTM WND DMG     KINDER                  30.49N 92.85W
06/03/2007                   ALLEN              LA   LAW ENFORCEMENT

            TREE DOWN.

0300 PM     TSTM WND DMG     ALEXANDRIA              31.29N 92.46W
06/03/2007                   RAPIDES            LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
            CONTINUING UP THROUGH BOYCE.

0300 PM     TSTM WND DMG     3 E OBERLIN             30.62N 92.71W
06/03/2007                   ALLEN              LA   LAW ENFORCEMENT

            2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
            LINE THAT CAUGHT FIRE.

0300 PM     TSTM WND GST     5 SSW OAKDALE           30.75N 92.69W
06/03/2007  M43.00 MPH       ALLEN              LA   ASOS

            MEASURED AT OAKDALE ALLEN PARISH AIRPORT

0300 PM     TSTM WND DMG     5 ESE FENTON            30.34N 92.84W
06/03/2007                   JEFFERSON DAVIS    LA   LAW ENFORCEMENT

            TREE DOWN NEAR HIGHWAY 102 AND HIGHWAY 99 INTERSECTION

0304 PM     TSTM WND GST     6 S LAKE CHARLES        30.12N 93.22W
06/03/2007  M41.00 MPH       CALCASIEU          LA   ASOS

            MEASURED AT LAKE CHARLES REGIONAL AIRPORT

0305 PM     TSTM WND DMG     WELSH                   30.24N 92.81W
06/03/2007                   JEFFERSON DAVIS    LA   LAW ENFORCEMENT

            POWER LINE BLOWN DOWN ON INTERSTATE 10 BETWEEN MILE
            MARKER 55 AND 56

0310 PM     TSTM WND DMG     MOSS BLUFF              30.30N 93.20W
06/03/2007                   CALCASIEU          LA   EMERGENCY MNGR

            ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
            PARKWAY IN MOSS BLUFF.

0310 PM     TSTM WND DMG     ECHO                    31.11N 92.24W
06/03/2007                   RAPIDES            LA   LAW ENFORCEMENT

            NUMEROUS TREE LIMBS AND POWER LINES DOWN ACROSS THE
            EASTERN PART OF RAPIDES PARISH

0312 PM     TSTM WND GST     8 NE PINEVILLE          31.40N 92.30W
06/03/2007  M51.00 MPH       RAPIDES            LA   ASOS

            MEASURED AT ALEXANDRIA ESLER FIELD

0320 PM     TSTM WND DMG     VILLE PLATTE            30.69N 92.28W
06/03/2007                   EVANGELINE         LA   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES BLOWN DOWN ACROSS THE PARISH

0320 PM     TSTM WND DMG     JENNINGS                30.22N 92.66W
06/03/2007                   JEFFERSON DAVIS    LA   LAW ENFORCEMENT

            TREE FELL ONTO A POWER LINE

0325 PM     TSTM WND DMG     4 SSE EFFIE             31.16N 92.13W
06/03/2007                   AVOYELLES          LA   LAW ENFORCEMENT

            AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
            LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.

0330 PM     HAIL             CROWLEY                 30.21N 92.38W
06/03/2007  E0.75 INCH       ACADIA             LA   PUBLIC

0340 PM     TSTM WND DMG     OPELOUSAS               30.52N 92.08W
06/03/2007                   ST. LANDRY         LA   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN IN AND AROUND OPELOUSAS

0341 PM     TSTM WND GST     PORT BARRE              30.56N 91.96W
06/03/2007  M45.00 MPH       ST. LANDRY         LA   MESONET

            MEASURED AT LAIS AG RESEARCH STATION

0406 PM     HAIL             SCOTT                   30.24N 92.09W
06/03/2007  E1.00 INCH       LAFAYETTE          LA   PUBLIC

            PENNY TO QUARTER SIZE HAIL

0406 PM     TSTM WND DMG     SCOTT                   30.24N 92.09W
06/03/2007                   LAFAYETTE          LA   PUBLIC

            PUBLIC REPORTED 60 TO 70 MPH WINDS WITH TREE LIMBS FLYING
            AROUND.

0410 PM     TSTM WND GST     2 ESE LAFAYETTE         30.20N 92.00W
06/03/2007  M51.00 MPH       LAFAYETTE          LA   ASOS

            MEASURED AT LAFAYETTE REGIONAL AIRPORT

0420 PM     TSTM WND DMG     PARKS                   30.22N 91.83W
06/03/2007                   ST. MARTIN         LA   LAW ENFORCEMENT

            2 TREES BLOWN DOWN

0509 PM     TSTM WND DMG     FRANKLIN                29.80N 91.51W
06/03/2007                   ST. MARY           LA   LAW ENFORCEMENT

            POWER LINE BLOWN DOWN

&&

SHAMBURGER
Local storm report, Jun 4, 12:48 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     4 SW ABBEVILLE          29.93N 92.17W
06/04/2007                   VERMILION          LA   LAW ENFORCEMENT

            TREE FELL ACROSS THE ROADWAY NEAR HWY 693 AND DETRAZ RD.

&&

BARRY
Local storm report, Jun 4, 3:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             COLMESNEIL              30.91N 94.42W
06/04/2007  E0.75 INCH       TYLER              TX   LAW ENFORCEMENT

            REPORTED BY TYLER COUNTY SHERIFFS OFFICE

&&

SHAMBURGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:50 AM CDTSevere Thunderstorm WarningLCHIberia35 min
Jun 4, 3:22 PM CDTFlash Flood WarningLCHVermilion113 min
Jun 4, 4:23 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu67 min
Jun 4, 4:59 PM CDTFlash Flood WarningLCHVermilion4 hr
Jun 4, 5:06 PM CDTSevere Thunderstorm WarningLCHJefferson Davis39 min
Jun 4, 5:14 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis61 min
Jun 4, 5:30 PM CDTSevere Thunderstorm WarningLCHCameron60 min
Jun 4, 6:06 PM CDTSevere Thunderstorm WarningLCHAcadia39 min
Jun 4, 6:16 PM CDTSevere Thunderstorm WarningLCHVermilion59 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.